# SDR 02FDEA00768

- Difficulty date: October 22, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310
- Aircraft serial: 297
- Aircraft time: 37,242 hours, 16,552 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot Assy
- Condition: Seized
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  IN SYS 1 OR 2 TROUBLESHOT INTERLOCK SYSTEM.  FOR NR 1 AND NR 2 SYSTEMS, FOUND ALL ELECTRICAL FUNCTIONS CHECK GOOD.  CHECKS GOOD WITH GROUND ON RECEPTACLE OF PROX BOX AT PINS 44 AND 55.  JACKED AIRCRAFT IAW M/M AND FOUND LEFT MAIN LANDING GEAR BOGIE BEAM WILL NOT PIVOT.  REMOVED PITCH DAMPER IAW M/M AND BOGIE STILL LOCKED UP.  REMOVED ALL 4 BRAKE TORQUE ARMS AND BOGIE STILL LOCKED UP AT CENTER PIVOT POINT.  WILL NEED FURTHER DISASSEMBLY TO DETERMINE DAMAGE.
